CSpace

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
Positive solutions for a multi-parameter system of second-order ordinary differential equations 期刊论文
SCIENCE CHINA-MATHEMATICS, 2011, 卷号: 54, 期号: 5, 页码: 959-972
Authors:  Cheng XiYou;  Zhang ZhiTao
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
positive solution  ordinary differential systems  fixed point index  
EXISTENCE OF POSITIVE SOLUTIONS FOR A SEMILINEAR ELLIPTIC SYSTEM 期刊论文
TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS, 2011, 卷号: 37, 期号: 1, 页码: 103-116
Authors:  Zhang, Zhitao;  Cheng, Xiyou
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Positive solutions  elliptic system  fixed point index  
Some omega-unique and omega-P properties for linear transformations on Hilbert spaces 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2010, 卷号: 26, 期号: 1, 页码: 23-32
Authors:  Miao, Xin-he;  Huang, Zheng-hai;  Han, Ji-ye
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Linear complementarity problem  Jordan product  Lorentz cone  omega-P property  column sufficient  property  omega-uniqueness property  
EXISTENCE OF POSITIVE SOLUTIONS TO SYSTEMS OF NONLINEAR INTEGRAL OR DIFFERENTIAL EQUATIONS 期刊论文
TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS, 2009, 卷号: 34, 期号: 2, 页码: 267-277
Authors:  Cheng, Xiyou;  Zhang, Zhitao
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Positive solution  Hammerstein integral equations  fixed point index  product cone